# SDR REXA201100648

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 16,146 hours, 13,379 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Defective
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RIGHT FLT SPOILER DEPLOYMENT INFLIGHT FOLLOWED BY FLT SPOILER FAULT STATUS MSG, A/C WAS IN DESCENT BETWEEN 18K AND 10K FT.  RERACKED NR 1 & NR 2 CQ IAW AMM 27-61-05.  REMOVED AND REPLACED NR 1 SECU IAW AMM 27-61-05.  CHECKS GOOD OK FOR SERVICE.  DOWNLOADED DFDR IAW AMM 31-31-01.
